# SDR DALA1021790904

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 42,092 hours, 22,620 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX, FOUND EMERGENCY LIGHT INOPERATIVE AND MISSING LENS IN ROW 1.  MX REPAIRED CRUSHED WIRING AND REPLACED MISSING LENS MODULE IN ROW 1. OPS CHECK OF LIGHT CHECKS OK.
